Citation: recovering addict. "A Little Groggy: An Experience with Clonazepam (exp49311)". Erowid.org. Feb 25, 2018. erowid.org/exp/49311
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
I was at a friend's condo when I poped my first 1mg pill. I was working on only 2 hourse of sleep so passed out within 20mins and woke up about 3 hours later. I then proceeded to drive home, about an hour away. I was pretty grogy but attributed it to have no sleep the night before. When I got home and stepped out of my car my head felt like it was spinning, but not nausous just a good buzz. When I got up to my apt. I snorted another .5mg. And a friend of mine ate 2mg and snorted about.25mg. Within minutes bot of our heads were spinning and we both had a hard time standing up right. I ended up passing out cold and woke up the next morning feeling like my whole world was spinning. I usually prefer opiates, especially heroin, but I'm presently trying to clean up so I turned to colozopam to take the edge off. There is much to be desired in the high, unless one likes passing out, and the day after I always feel like the world is spinning and its hard to even get out of bed.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.